| Model Number |
FR99525 |
| Medical Device Problem Codes |
Calcified (1077); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Thickening of Material (4056); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758); Foreign Body Reaction (1868); Thrombosis/Thrombus (4440); Insufficient Information (4580)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that 25 years and 3 months post implant of this aortic bioprosthetic valve, the patient is being eval uated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.It was noted that calcium could be seen in the sinotubular junction and the proximal right carotid artery, as well as possible pannus or thrombus.No intervention or adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received that the reason for evaluation was moderate stenosis.It was reported that an echocardiogram is planned for november, 2025.No intervention or adverse patient effects were reported.